| Catalog Number |
367878 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported prior to using bd vacutainer® sodium heparinn (nh) 95 usp units blood collection tubes that the shelf pack included twelve (12) lithium heparin tubes.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but 3 photos were provided for investigation.The photos showing individual tubes and a shelf pack label were reviewed and the indicated failure mode for mixed product with the incident lot was not observed.Additionally, 100 retention samples from bd inventory were evaluated by visual examination and no issues were observed relating to mixed product as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode mixed product.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.